Alert archive / Florida / River Flood Warnings in 2018
River Flood Warning 2, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at May 20, 2018, 3:42 PM EDT for Manatee County, Florida. It took effect at May 20, 2018, 8:00 PM EDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2018, 3:42 PM EDT (19:42 UTC)
- In effect from
- May 20, 2018, 8:00 PM EDT
- Expired
- May 22, 2018, 2:15 PM EDT
- In force
- 42 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Manatee County, FL
The radar
The Tampa radar (KTBW), 29 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1).
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
858
WGUS42 KTBW 201942
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Area - Ruskin FL
342 PM EDT Sun May 20 2018
...The National Weather Service in Tampa Fl has issued a Flood
Warning for the following rivers...
Manatee River Near Myakka Head
Horse Creek Near Arcadia
.Heavy rainfall over the last week and today has caused the Manatee
River near Myakka Head and the Horse Creek near Arcadia to rise to
flood stage. Additional rainfall is expected the remainder of today
and again on Monday which will result in minor flooding at some
locations.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC081-210842-
/O.NEW.KTBW.FL.W.0002.180521T0000Z-180522T1200Z/
/MKHF1.1.ER.180521T0000Z.180521T1800Z.180522T0600Z.NO/
342 PM EDT Sun May 20 2018
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Manatee River Near Myakka Head
* From this evening until Tuesday morning.
* At 3 PM Sunday the stage was...10.1 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by this evening and
continue to rise to near 12.2 feet by tomorrow early afternoon.the
river is expected to fall below flood stage by early Tuesday
morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 12.1 feet
on Jul 2 1974.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Manatee
Myakka Head 11.0 10.1 Sun 03 PM 12.1 10.5 8.6 7.0 6.3
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC027-210842-
/O.NEW.KTBW.FL.W.0003.180521T0051Z-180523T0000Z/
/ARHF1.1.ER.180521T0051Z.180521T1200Z.180522T1800Z.NO/
342 PM EDT Sun May 20 2018
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Horse Creek Near Arcadia
* From this evening until Tuesday evening.
* At 2 PM Sunday the stage was...10.5 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river is forecast to rise above flood stage by this evening and
continue to rise to near 12.7 feet by tomorrow morning.the river is
expected to fall below flood stage by Tuesday early afternoon.
* Impact...at 12.0 feet...The access road to Hidden Acres is
impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal
palm begin to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This compares to a previous crest of 12.7 feet
on Aug 8 2002.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Horse Creek
Arcadia 12.0 10.5 Sun 02 PM 12.7 12.3 11.3 10.5 9.8
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$4 follow-up statements
921
WGUS82 KTBW 210136
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
936 PM EDT Sun May 20 2018
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Manatee River Near Myakka Head
Horse Creek Near Arcadia
.Recent heavy rainfall continues to cause minor flooding on area
rivers. Additional rainfall is forecast on Monday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-220136-
/O.EXT.KTBW.FL.W.0001.180521T0131Z-180522T1600Z/
/LITF1.1.ER.180521T0100Z.180521T1800Z.180522T1000Z.NO/
936 PM EDT Sun May 20 2018
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Alafia River At Lithia
* Until Tuesday afternoon.
* At 09 PM Sunday the stage was 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 13.5 feet by tomorrow early
afternoon. The river is expected to fall below flood stage Tuesday
morning.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way
downstream of State Road 640 are completely covered by water. One
home begins to flood.
* Flood history...This compares to a previous crest of 13.5 feet
on Mar 29 1983.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Alafia
Lithia 13.0 13.0 Sun 09 PM 13.4 12.9 11.5 9.5 7.4
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC081-220136-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180522T2136Z/
/MKHF1.1.ER.180521T0003Z.180521T1800Z.180522T1536Z.NO/
936 PM EDT Sun May 20 2018
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Tuesday afternoon.
* At 08 PM Sunday the stage was 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will continue rising to near 13.0 feet by tomorrow early
afternoon. The river is expected to fall below flood stage late
Tuesday morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 13.0 feet
on Sep 29 1979.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Manatee
Myakka Head 11.0 11.0 Sun 08 PM 12.7 11.3 9.0 7.3 6.5
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC027-220136-
/O.EXT.KTBW.FL.W.0003.000000T0000Z-180523T0800Z/
/ARHF1.1.ER.180521T0049Z.180521T1200Z.180523T0200Z.NO/
936 PM EDT Sun May 20 2018
...Flood Warning extended until late Tuesday night...
The Flood Warning continues for
The Horse Creek Near Arcadia
* From this evening through late Tuesday night.
* At 08 PM Sunday the stage was 11.9 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river is forecast to rise above flood stage by this evening and
continue to rise to near 13.0 feet by tomorrow morning. The river
is expected to fall below flood stage by Tuesday before midnight.
* Impact...at 14.0 feet...Buildings in Hidden Acres flood.
* Flood history...This compares to a previous crest of 13.0 feet
on Sep 14 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Horse Creek
Arcadia 12.0 11.9 Sun 08 PM 13.0 12.7 11.7 11.0 10.3
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$603
WGUS82 KTBW 211307
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
907 AM EDT Mon May 21 2018
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Little Manatee River At Wimauma
Manatee River Near Myakka Head
Horse Creek Near Arcadia
.Heavy rain over the last week has caused many rivers to swell
across the area. This has caused several rivers to go into action
stage over the last couple of days. Rivers will have to be monitored
as more rain is forecast this work week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-221306-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-180524T0000Z/
/LITF1.1.ER.180521T0100Z.180522T0600Z.180523T1800Z.NO/
907 AM EDT Mon May 21 2018
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Alafia River At Lithia
* Until Wednesday evening.
* At 08 AM Monday the stage was 13.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 14.0 feet by early
tomorrow morning. The river is expected to fall below flood stage
Wednesday early afternoon.
* Impact...at 15.0 feet...Additional residences downstream of State
Road 640 bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way
downstream of State Road 640 are completely covered by water. One
home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and
Squirrel Run Way downstream of State Road 640.
* Flood history...This compares to a previous crest of 14.0 feet
on Sep 28 1982.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Alafia
Lithia 13.0 13.6 Mon 08 AM 13.9 13.3 11.8 9.5 7.6
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-221306-
/O.EXT.KTBW.FL.W.0004.180521T1504Z-180523T0400Z/
/WIMF1.1.ER.180521T1504Z.180522T0600Z.180522T2200Z.NO/
907 AM EDT Mon May 21 2018
...Flood Warning extended until late Tuesday night...
The Flood Warning continues for
The Little Manatee River At Wimauma
* From late this morning through late Tuesday night.
* At 08 AM Monday the stage was 10.8 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this
morning and continue to rise to near 11.6 feet by early tomorrow
morning. The river is expected to fall below flood stage by
tomorrow evening.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.6 feet
on Sep 2 1959.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Little Manatee
Wimauma 11.0 10.8 Mon 08 AM 11.6 10.1 8.0 6.1 5.4
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-221306-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180523T1000Z/
/MKHF1.1.ER.180521T0003Z.180521T1800Z.180523T0400Z.NO/
907 AM EDT Mon May 21 2018
...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Wednesday morning.
* At 08 AM Monday the stage was 11.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will continue rising to near 12.0 feet by this afternoon.
The river is expected to fall below flood stage early Wednesday
morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 12.0 feet
on Jul 10 2009.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Manatee
Myakka Head 11.0 11.9 Mon 08 AM 11.7 10.4 8.6 7.1 6.3
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC027-221306-
/O.EXT.KTBW.FL.W.0003.000000T0000Z-180525T0900Z/
/ARHF1.1.ER.180521T0107Z.180523T0600Z.180525T0300Z.NO/
907 AM EDT Mon May 21 2018
...Flood Warning extended until late Thursday night...
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until late Thursday night.
* At 08 AM Monday the stage was 12.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.8 feet by early
Wednesday morning. The river is expected to fall below flood stage
by early Friday morning.
* Impact...at 12.0 feet...The access road to Hidden Acres is
impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal
palm begin to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This compares to a previous crest of 12.8 feet
on Aug 30 1981.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Horse Creek
Arcadia 12.0 12.1 Mon 08 AM 12.3 12.8 12.3 11.7 10.7
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$723
WGUS82 KTBW 220134
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
934 PM EDT Mon May 21 2018
...The Flood Warning is canceled for the following rivers in
Florida...
Horse Creek Near Arcadia
...The Flood Warning has been extended for the following
rivers in Florida...
Little Manatee River At Wimauma
Manatee River Near Myakka Head
...The Flood Warning continues for the following rivers in Florida...
Alafia River At Lithia
.Heavy rain over the past week across west central Florida has
caused several rivers to rise above flood stage. Additional
rainfall is forecast on Tuesday. Horse creek has begun to recede
and has dropped below flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-230134-
/O.CON.KTBW.FL.W.0001.000000T0000Z-180524T0000Z/
/LITF1.1.ER.180521T0100Z.180522T1200Z.180523T1800Z.NO/
934 PM EDT Mon May 21 2018
The Flood Warning continues for
The Alafia River At Lithia
* Until Wednesday evening.
* At 9 PM Monday the stage was 14.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will continue rising to near 14.5 feet by tomorrow
morning. The river is expected to fall below flood stage Wednesday
early afternoon.
* Impact...at 15 feet...Additional residences downstream of State
Road 640 bridge begin flooding.
* Flood history...This compares to a previous crest of 14.5 feet
on Sep 7 1981.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Alafia
Lithia 13.0 14.2 Mon 09 PM 14.5 13.5 11.3 9.0 7.5
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-230000-
/O.EXT.KTBW.FL.W.0004.000000T0000Z-180523T0000Z/
/WIMF1.1.ER.180521T1500Z.180522T0600Z.180522T1800Z.NO/
934 PM EDT Mon May 21 2018
...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
The Little Manatee River At Wimauma
* Until Tuesday evening.
* At 9 PM Monday the stage was 11.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The river will continue rising to near 11.5 feet by after midnight
tomorrow. The river is expected to fall below flood stage tomorrow
early afternoon.
* Impact...at 11 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.5 feet
on Jul 29 2015.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Little Manatee
Wimauma 11.0 11.4 Mon 09 PM 11.3 9.8 7.9 6.2 5.4
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-221312-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180522T1312Z/
/MKHF1.1.ER.180521T0003Z.180521T1500Z.180522T0712Z.NO/
934 PM EDT Mon May 21 2018
...Flood Warning extended until Tuesday morning...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Tuesday morning.
* At 8 PM Monday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The river is expected to fall below flood stage by early tomorrow.
* Impact...at 11 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.5 feet
on Jun 24 1986.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Manatee
Myakka Head 11.0 11.5 Mon 08 PM 10.6 9.0 7.8 6.6 6.1
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC027-220204-
/O.CAN.KTBW.FL.W.0003.000000T0000Z-180525T0900Z/
/ARHF1.1.ER.180521T0107Z.180521T0845Z.180521T1945Z.NO/
934 PM EDT Mon May 21 2018
The Flood Warning is cancelled for
The Horse Creek Near Arcadia
* Until late Thursday night.
* At 8 PM Monday the stage was 11.9 feet.
* No flooding is currently forecast.
* Flood stage is 12 feet.
* Impact...at 12 feet...The access road to Hidden Acres is
impassable.
* Flood history...This compares to a previous crest of 12.0 feet
on Sep 7 2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Horse Creek
Arcadia 12.0 11.9 Mon 08 PM 11.9 11.7 11.4 11.0 10.6
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$627
WGUS82 KTBW 221306
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
906 AM EDT Tue May 22 2018
...The Flood Warning is canceled for the following rivers in
Florida...
Little Manatee River At Wimauma
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Manatee River Near Myakka Head
.Heavy rain has caused rivers to rise across the area over the last
severel days. However, even though rain is forecasted over the next
couple of days coverage wll be less and rivers are expected to
slowly drop. Higher rain chances and heavier rain is expected to
return by the end of the week and rivers will have to be monitored
closely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-231305-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-180523T2248Z/
/LITF1.1.ER.180521T0100Z.180522T1000Z.180523T1648Z.NO/
906 AM EDT Tue May 22 2018
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Alafia River At Lithia
* Until Wednesday evening.
* At 08 AM Tuesday the stage was 14.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river is expected to fall below flood stage by tomorrow early
afternoon.
* Impact...at 15.0 feet...Additional residences downstream of State
Road 640 bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way
downstream of State Road 640 are completely covered by water. One
home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and
Squirrel Run Way downstream of State Road 640.
* Flood history...This compares to a previous crest of 14.3 feet
on Jul 13 1941.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Alafia
Lithia 13.0 14.2 Tue 08 AM 13.4 11.7 9.8 8.3 6.9
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC081-221815-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180522T1815Z/
/MKHF1.1.ER.180521T0003Z.180521T1500Z.180522T1215Z.NO/
906 AM EDT Tue May 22 2018
...Flood Warning extended until this afternoon...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until this afternoon.
* At 08 AM Tuesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by this morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.0 feet
on Jul 15 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 11.0 Tue 08 AM 9.7 8.5 7.4 6.5 6.0
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC057-221336-
/O.CAN.KTBW.FL.W.0004.000000T0000Z-180523T0000Z/
/WIMF1.1.ER.180521T1500Z.180522T0200Z.180522T1100Z.NO/
906 AM EDT Tue May 22 2018
The Flood Warning is cancelled for
The Little Manatee River At Wimauma
* At 08 AM Tuesday the stage was 10.9 feet.
* No flooding is currently forecast.
* Flood stage is 11.0 feet.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.0 feet
on Oct 11 1971.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Little Manatee
Wimauma 11.0 10.9 Tue 08 AM 9.6 8.1 6.7 5.7 5.2
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at May 20, 2:48 PM EDT, 54 minutes earlier.
Area forecast discussion, May 20, 2:48 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 248 PM EDT Sun May 20 2018 .SHORT TERM (Tonight-Monday)... Numerous showers with a few embedded thunderstorms continue across the state this afternoon. Extensive cloud cover and rain have held temperatures in the lower to mid 70s all day, and really do not expect this to change through the rest of the afternoon. The overall synoptic pattern does not change much tonight into Monday, with southerly flow aloft allowing deep tropical moisture to continue to stream over the region. This will allow for showers and a few thunderstorms at just about any time. Rain chances will lower a bit for tonight as we lose the little daytime heating we have had, but not expecting a dry overnight period. Temperatures tomorrow afternoon will likely be held down again, similar to today. .LONG TERM (Monday Night-Sunday)... Monday night into Tuesday the mid/upper level disturbance will continue to drift north into the southeast U.S. keeping deep moisture across the region and therefore scattered to numerous showers and thunderstorms in the forecast for Monday and Tuesday. During Wednesday and Thursday it looks like a more typical summer- like pattern will setup as high pressure builds west from the Atlantic Ocean with an east to southeast flow across the area. Plenty of moisture will still be around and this combined with daytime heating and the sea breezes will lead to scattered mainly afternoon and evening convection. Late in the week models continue to indicate a weak area of low pressure developing in the western Caribbean Sea/Yucatan Peninsula. There continues to be a wide range of scenarios with the GFS now weaker and slower moving the system north northeast across south Florida Saturday night and then north to off the Carolinas Sunday while the ECMWF drifts the system north northwest into the central Gulf of Mexico and then stalls it along the north central gulf coast next weekend. Either way it looks like we'll see deep moisture return with more scattered to numerous showers and thunderstorms for Friday and Saturday and slightly lower rain chances for Sunday. Temperatures will generally run pretty close to normal through the period. && .AVIATION... Mainly IFR or MVFR conditions persist at area terminals this afternoon, with intermittent VFR. Numerous showers and a few thunderstorms can be expected at just about any time through this afternoon, with MVFR/IFR cigs and/or vsbys continuing. Rain chances will be lower for the overnight period, but will go back up for Monday. && .MARINE... A southeast wind flow will remain in place for the next several days, with no headlines expected. Showers and thunderstorms each day will bring the possibility of briefly higher winds and waves. && .FIRE WEATHER... Abundant low-level moisture and elevated rain chances through the next couple of days will preclude any fire weather concerns through the next several days. No significant fog is expected. && .Preliminary Point Temps/PoPs... TPA 71 81 72 85 / 30 60 40 60 FMY 71 81 72 85 / 20 60 40 50 GIF 70 82 71 85 / 40 60 30 50 SRQ 71 81 72 85 / 20 60 40 50 BKV 69 83 70 86 / 30 60 40 60 SPG 72 84 73 86 / 20 60 40 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...05/Carlisle MID TERM/LONG TERM/DECISION SUPPORT...69/Close
Hazardous weather outlook, May 20, 4:45 AM EDT, 10 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 445 AM EDT Sun May 20 2018 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-210000- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 445 AM EDT Sun May 20 2018 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Numerous showers and scattered thunderstorms are expected today. Thunderstorms that develop will be capable of producing gusty winds...heavy rain...and frequent deadly lightning strikes. Localized flooding of streets and low lying flood prone areas is possible. ...RIVER FLOOD IMPACT... Several days of heavy rain will cause to the Alafia river at Lithia to rise near flood stage today. If additional heavy rain impacts the river basin this afternoon, the Alafia may rise above flood stage. Residents living along the river should remain aware of water levels and be ready to move to higher ground should flooding be observed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. ...THUNDERSTORM IMPACT... Numerous showers and scattered thunderstorms are expected for the next several days Thunderstorms will be capable of producing strong gusty winds...locally heavy rain...and frequent deadly lightning strikes. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. McKaughan
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 9:24 PM EDT | River Flood Warning | TBW | Hillsborough | 3 days |
| May 20, 3:42 PM EDT | River Flood Warning | TBW | DeSoto | 52 hr |
Nearby
River Flood Warnings in Florida, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.